Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


scared

Apr 10, 2015

Hello my cd4 count is 50 yet im too scared to start treatment.....my body is always itchy with a rash in some parts......

what must I do now? I was prescribed Atroiza

Response from Dr. Young

Hello and thanks for posting.

With your perilously low CD4 cell count (it's AIDS-defining), you're at very significant risk of life threatening complications, like infections or cancers. I'd strongly recommend (as your doctors have) that you start on HIV treatments. They are usually very well tolerated and should restore your health and reduce your risk of complications. Your rash should improve, not worsen with treatment. I'd expect your energy and appetite to improve too.

Atroiza is a generic form of the widely prescribed Atripla. This medication is usually very well tolerated, though predictably can cause psychological side effects (like insomnia or vivid dreams) in the first several weeks of treatment. For this reason, it's best to take the medication around bedtime, preferably on an empty stomach (to avoid excess absorption of the meds).

I'd welcome feedback from our readers about their experiences, it may be helpful for our writer.

I hope that helps, be well. BY



Previous
kidney damage
Next
Should Fluconazole be continued?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement